Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Is there any side effects of modus 10 having for irregular periods ?

my periods r irregular...the doc gave me modus 10 for ten there be any side effect of this tablets
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum, side effects are there with every drug, shown in some people and absent in others. so don't worry about it. but main thing is we should treat the cause of the disease, means irregular periods. usually caused by anaemia, means less blood. eat proteine rich food , green leafy vegetables which are rich in iron. you may have to use iron preparations under the supervision of a doctor. thank you.
Answered: Sun, 11 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor